Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Redsquirrel

Veteran Member
  • Total Reviews

    0
  • Content Count

    419
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Redsquirrel

  • Rank
    Member

Recent Profile Visitors

2780 profile views
  1. Hey all , if anyone remembers reading my updates .. 4/5 years on and the acne never returned. I still get the occasional small spot but rarely anything that doesn't go in a day or so . So accutane did appear to work and keep things abay . I'm not sure if I got some long term side effects but who knows . Certainly it sorted the acne at least. Good luck all and merry Xmas.
  2. stopped in april 98. up until january this year i been 100% clear. however past 2 weeks i have had spots appear. I have probably had about 7-10 appear over the course of 2 weeks. some not so bad, but they are not like whiteheads then are nodules deep under skin coming out. bit upset that my left side of my face was completly unaffected by the spots but past week more are appearing on the side. i pray its only due to bad diet over xmas, but then also i stopped smoking weed which probably has
  3. ive been off accuntane since april 98. i had been clear since about feb 98 and only really suffered a month of breakouts which wasnt too bad (compared to my first experience with accuntane nearly 10 years ago). anyway ive been totally clear up until now BUT ever since new year i have had a few spots coming. I am sure my face is starting to feel a bit oily too. im freaking out slightly.. im hoping its just down to bad xmas diet... but otherwise i will make sure i get another course of accunta
  4. Hi been off accutane since april thankfully been all clear besides one or two spots, nothing major!! However when i started accutane i developed rash on my neck. Its not so bad now compared to what it was BUT i still get it, usually after shaving or generally in the morning or after its irrated. what can i do? it shows no signs of dissapearing.
  5. Hi all Have not updated in a while so i thought i would update. Anyway i was supposed to finish at end of March, but i still had 3 weeks left of accuntane and even though my face was clear i finished it off, i believe end of april. My final derm appointment was supposed to be early april but it got cancelled and I actually have the appointment tommorrow now! I tried to cancel because i didnt think i needed to go in, but they said come in anyway. Anyway, from memory i dont think ive really ha
  6. I finished my accuntane course last tuesday. Since then I have generally been feeling unwell, was a sick a few times and also today i have the worst migraine ever (ive never got a migraine before). Has this happened to anyone else?
  7. i was on a 4 month course but i had 3 weeks meds left over so i just carried on till they ran out. Thing was the derm had to cancel my appointment ive got to go in like 2 months? whats the point in that..really..
  8. well hopefully it wont turn out to be a huge problem. for the past few months i have pretty much had no acne (touch wood) infact i cant remember the last time i got a spot! phew. anyway i finished the other day, hoping it stays this way.
  9. i wasnt too bad in the earlier stages. but whether it was to do with accuntane or eating too much food (i tried to make up for all the lost years or chocolate and junk food) i ended up putting on 14 pounds. Plus I was constapated which didnt help. weight coming down now, only fnished accuntane few days ago though.
  10. yeah it causes cysts sometimes. I had one or two nasty ones. good news is after a couple months my acne completly cleared. i havent had any major spot for like 2 months now.
  11. i doubt it. I have been drinking usually weekends since i been on accutane back in december. I havent had any acne for like 2 months now, i should have finished my course but i got some left over tablets so just staying on for few weeks.
  12. i had a terrible rash on my neck. It still comes back every so often. At one point it was REALLY dry, red and crusty. Its all good now, it usually just goes red for a bit if anything.
  13. yeah i am sure i have gained several extra pounds. its not good! must excercise more after treatment finished..
  14. ok cool thanks for the replies i was a little worried that was all =)
  15. Anyway all though my course i had weird random side effects but yeah like a month or two ago I do get this really weird pain in my upper torso, it feels very bruised and hurts to move. Sometimes when I goto bed and lie down it can be painful, and same with getting up. Usually worse later in the day. Im not really worrie i assume it will go after i finished my course (well it finishes in just over a week although im gonna try and ask for one more month to be on the safe side..). Anyone else
×